# SDR C2XA00BT095

- Difficulty date: November 20, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR-CREW REPORTED AFTER TAKEOFF, GEAR WOULD NOT RETRACT. NOSE GEAR DISAGREED WITH MAIN GEAR INDICATION AIRCRAFT LANDED WITHOUT INCIDENT. MX TROUBLESHOT A/C AND FOUND FAULTY LANDING GEAR ELECTRONIC UNIT REMOVED AND REPLACED LGEU GEAR SWUNG AND OPS. CHECKED SYSTEM GOOD IAW EMB 145 32-32-00. A/C RETURNED TO SERVICE.
